Alert archive / Montana / High Wind Warnings in 2022

High Wind Warning 14, NWS Great Falls, MT

February 26, 2022

NWS Great Falls, MT issued this high wind warning at Feb 26, 2022, 1:22 PM MST. It took effect at Feb 27, 2022, 8:43 AM MST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 26, 2022, 1:22 PM MST (20:22 UTC)
In effect from
Feb 27, 2022, 8:43 AM MST
Expired
Feb 28, 2022, 12:00 AM MST
In force
15 hr
Issued by
NWS Great Falls, MT

The text

As transmitted.

102 
WWUS75 KTFX 262022
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
122 PM MST Sat Feb 26 2022

MTZ009-010-048-271200-
/O.UPG.KTFX.HW.A.0012.220227T1800Z-220228T1200Z/
/O.NEW.KTFX.HW.W.0014.220227T1900Z-220228T1300Z/
/O.NEW.KTFX.HW.A.0013.220228T2100Z-220301T1500Z/
Northern Rocky Mountain Front-Eastern Glacier-Southern Rocky
Mountain Front-
Including the following locations: Marias Pass, Bynum, Choteau,
Browning, Heart Butte, Logan Pass, Augusta, and Cut Bank
122 PM MST Sat Feb 26 2022

...HIGH WIND WARNING IN EFFECT FROM NOON SUNDAY TO 6 AM MST MONDAY...
...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY 
MORNING...

* WHAT...For the High Wind Warning, west winds 30 to 40 mph with 
  gusts of 60 to 80 mph expected. For the High Wind Watch, west 
  winds 30 to 40 mph with gusts of 60 to 80 mph possible.

* WHERE...The Rocky Mountain Front, including all of Glacier County.

* WHEN...For the High Wind Warning, from Noon Sunday to 6 AM MST 
  Monday. For the High Wind Watch, from Monday afternoon through 
  Tuesday morning.

* IMPACTS...High winds may move loose debris. Areas of blowing snow 
  are expected. Travel could be difficult, especially for high 
  profile vehicles.

* ADDITIONAL DETAILS...Peak wind speeds will decrease Monday 
  morning, then increase again Monday afternoon and overnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ050-271200-
/O.NEW.KTFX.HW.A.0013.220228T2100Z-220301T1500Z/
Judith Basin-
Including the following locations: Raynesford, Stanford, and
Hobson
122 PM MST Sat Feb 26 2022

...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY 
MORNING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph 
  possible.

* WHERE...Judith Basin County.

* WHEN...From Monday afternoon through Tuesday morning.

* IMPACTS...High winds may move loose debris. Areas of blowing snow 
  are possible. Travel could be difficult, especially for high 
  profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$
5 follow-up statements
491 
WWUS75 KTFX 271049
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
349 AM MST Sun Feb 27 2022

MTZ009-010-048-272300-
/O.CON.KTFX.HW.W.0014.220227T1900Z-220228T1300Z/
/O.CON.KTFX.HW.A.0013.220228T2100Z-220301T1500Z/
Northern Rocky Mountain Front-Eastern Glacier-Southern Rocky
Mountain Front-
Including the following locations: Marias Pass, Bynum, Choteau,
Browning, Heart Butte, Logan Pass, Augusta, and Cut Bank
349 AM MST Sun Feb 27 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 AM MST 
MONDAY...

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH 
TUESDAY MORNING...

* WHAT...For the High Wind Warning, southwest winds 35 to 45 mph 
  with gusts of 60 to 80 mph expected. For the High Wind Watch, 
  southwest winds 35 to 45 mph with gusts up to 70 mph possible.

* WHERE...The Rocky Mountain Front, including all of Glacier County.

* WHEN...For the High Wind Warning, from Noon today to 6 AM MST 
  Monday. For the High Wind Watch, from Monday afternoon through 
  Tuesday morning.

* IMPACTS...High winds may move loose debris. Areas of blowing snow 
  are possible. Travel could be difficult, especially for high 
  profile vehicles.

* ADDITIONAL DETAILS...Peak wind speeds will decrease Monday 
  morning, then increase again Monday afternoon and overnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ050-272300-
/O.CON.KTFX.HW.A.0013.220228T2100Z-220301T1500Z/
Judith Basin-
Including the following locations: Raynesford, Stanford, and
Hobson
349 AM MST Sun Feb 27 2022

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH 
TUESDAY MORNING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph 
  possible.

* WHERE...Judith Basin County.

* WHEN...From Monday afternoon through Tuesday morning.

* IMPACTS...High winds may move loose debris. Travel could be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

mpj
136 
WWUS75 KTFX 271543
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
843 AM MST Sun Feb 27 2022

MTZ009-010-048-280645-
/O.EXT.KTFX.HW.W.0014.220227T1543Z-220228T1300Z/
/O.CON.KTFX.HW.A.0013.220228T2100Z-220301T1500Z/
Northern Rocky Mountain Front-Eastern Glacier-Southern Rocky
Mountain Front-
Including the following locations: Marias Pass, Bynum, Choteau,
Browning, Heart Butte, Logan Pass, Augusta, and Cut Bank
843 AM MST Sun Feb 27 2022

...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 AM MST MONDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH 
TUESDAY MORNING...

* WHAT...For the High Wind Warning, southwest winds 35 to 45 mph 
  with gusts up to 70 mph. For the High Wind Watch, southwest winds 
  35 to 45 mph with gusts up to 70 mph possible.

* WHERE...The Rocky Mountain Front, including all of Glacier County.

* WHEN...For the High Wind Warning, until 6 AM MST Monday. For the 
  High Wind Watch, from Monday afternoon through Tuesday morning.

* IMPACTS...High winds may move loose debris. Travel could be 
  difficult, especially for high profile vehicles. Drifting snow is 
  expected in some areas.

* ADDITIONAL DETAILS...Peak wind speeds will decrease Monday 
  morning, then increase again Monday afternoon and overnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ050-280645-
/O.CON.KTFX.HW.A.0013.220228T2100Z-220301T1500Z/
Judith Basin-
Including the following locations: Raynesford, Stanford, and
Hobson
843 AM MST Sun Feb 27 2022

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH 
TUESDAY MORNING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph 
  possible.

* WHERE...Judith Basin County.

* WHEN...From Monday afternoon through Tuesday morning.

* IMPACTS...High winds may move loose debris. Travel could be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$
162 
WWUS75 KTFX 272058
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
158 PM MST Sun Feb 27 2022

MTZ009-010-048-281200-
/O.UPG.KTFX.HW.A.0013.220228T2100Z-220301T1500Z/
/O.NEW.KTFX.HW.W.0015.220228T1900Z-220301T2300Z/
/O.CON.KTFX.HW.W.0014.000000T0000Z-220228T1300Z/
Northern Rocky Mountain Front-Eastern Glacier-Southern Rocky
Mountain Front-
Including the following locations: Marias Pass, Bynum, Choteau,
Browning, Heart Butte, Logan Pass, Augusta, and Cut Bank
158 PM MST Sun Feb 27 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MST MONDAY...
...HIGH WIND WARNING IN EFFECT FROM NOON MONDAY TO 4 PM MST 
TUESDAY...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph 
  expected.

* WHERE...The Rocky Mountain Front, including all of Glacier County.

* WHEN...For the current High Wind Warning, until 6 AM MST Monday.  
  For the second High Wind Warning, from Noon Monday to 4 PM MST 
  Tuesday.

* IMPACTS...High winds may move loose debris. Travel could be 
  difficult, especially for high profile vehicles. Areas of blowing 
  snow expected.

* ADDITIONAL DETAILS...Winds will decrease late overnight, then 
  increase again Monday afternoon through Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind. Be aware of your vehicle's crosswind limits.

&&

$$

MTZ050-281200-
/O.UPG.KTFX.HW.A.0013.220228T2100Z-220301T1500Z/
/O.NEW.KTFX.HW.W.0015.220228T1900Z-220301T2300Z/
Judith Basin-
Including the following locations: Raynesford, Stanford, and
Hobson
158 PM MST Sun Feb 27 2022

...HIGH WIND WARNING IN EFFECT FROM NOON MONDAY TO 4 PM MST 
TUESDAY...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph 
  expected.

* WHERE...Judith Basin County.

* WHEN...From Noon Monday to 4 PM MST Tuesday.

* IMPACTS...High winds may move loose debris. Travel could be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ012-014-281200-
/O.NEW.KTFX.HW.W.0015.220228T1900Z-220301T2300Z/
Cascade-Central and Southern Lewis and Clark-
Including the following locations: Lincoln, Cascade, MacDonald
Pass, Great Falls, Rogers Pass, Flesher Pass, and Belt
158 PM MST Sun Feb 27 2022

...HIGH WIND WARNING IN EFFECT FROM NOON MONDAY TO 4 PM MST 
TUESDAY...

* WHAT...Southwest winds 20 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Cascade and Central and Southern Lewis and Clark Counties.

* WHEN...From Noon Monday to 4 PM MST Tuesday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds may move loose debris. Travel could be difficult, 
especially for high profile vehicles.

&&

$$
424 
WWUS75 KTFX 280323
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
823 PM MST Sun Feb 27 2022

MTZ009-010-048-281830-
/O.EXT.KTFX.HW.W.0014.000000T0000Z-220228T0700Z/
/O.CON.KTFX.HW.W.0015.220228T1900Z-220301T2300Z/
Northern Rocky Mountain Front-Eastern Glacier-Southern Rocky
Mountain Front-
Including the following locations: Marias Pass, Bynum, Choteau,
Browning, Heart Butte, Logan Pass, Augusta, and Cut Bank
823 PM MST Sun Feb 27 2022

...HIGH WIND WARNING NOW IN EFFECT UNTIL MIDNIGHT MST TONIGHT...
...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON MONDAY TO 4 PM MST 
TUESDAY...

* WHAT...Southwest winds 20 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...The Rocky Mountain Front, including all of Glacier County.

* WHEN...For the first High Wind Warning, until Midnight MST 
  tonight. For the second High Wind Warning, from Noon Monday to 4 
  PM MST Tuesday.

* IMPACTS...High winds may move loose debris. Travel could be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Winds will decrease late overnight, then 
  increase again Monday afternoon through Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds may move loose debris. Travel could be difficult, 
especially for high profile vehicles.

&&

$$

MTZ012-014-050-281830-
/O.CON.KTFX.HW.W.0015.220228T1900Z-220301T2300Z/
Cascade-Central and Southern Lewis and Clark-Judith Basin-
Including the following locations: Lincoln, Raynesford, Stanford,
Cascade, MacDonald Pass, Great Falls, Rogers Pass, Hobson,
Flesher Pass, and Belt
823 PM MST Sun Feb 27 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON MONDAY TO 4 PM MST 
TUESDAY...

* WHAT...Southwest winds 20 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Cascade, Judith Basin and Central and Southern Lewis and 
  Clark Counties.

* WHEN...From Noon Monday to 4 PM MST Tuesday.

* IMPACTS...High winds may move loose debris. Travel could be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Winds will decrease late overnight, then 
  increase again Monday afternoon through Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds may move loose debris. Travel could be difficult, 
especially for high profile vehicles.

&&

$$

Ludwig
260 
WWUS75 KTFX 280647
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
1147 PM MST Sun Feb 27 2022

MTZ009-010-048-010015-
/O.EXP.KTFX.HW.W.0014.000000T0000Z-220228T0700Z/
/O.CON.KTFX.HW.W.0015.220228T1900Z-220301T2300Z/
Northern Rocky Mountain Front-Eastern Glacier-Southern Rocky
Mountain Front-
Including the following locations: Marias Pass, Bynum, Choteau,
Browning, Heart Butte, Logan Pass, Augusta, and Cut Bank
1147 PM MST Sun Feb 27 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON MONDAY TO 4 PM MST 
TUESDAY...
...HIGH WIND WARNING WILL EXPIRE AT MIDNIGHT MST TONIGHT...

* WHAT...Winds have decreased this evening and no longer pose a 
  threat tonight. However, for the Warning covering Monday and 
  Tuesday, Southwest winds of 35 to 45 mph are expected, with gusts 
  of 60 to 75 mph.

* WHERE...The Rocky Mountain Front, including all of Glacier County.

* WHEN...From Noon Monday to 4 PM MST Tuesday.

* IMPACTS...High winds may move loose debris. Travel could be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ012-014-050-010015-
/O.CON.KTFX.HW.W.0015.220228T1900Z-220301T2300Z/
Cascade-Central and Southern Lewis and Clark-Judith Basin-
Including the following locations: Lincoln, Raynesford, Stanford,
Cascade, MacDonald Pass, Great Falls, Rogers Pass, Hobson,
Flesher Pass, and Belt
1147 PM MST Sun Feb 27 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON MONDAY TO 4 PM MST 
TUESDAY...

* WHAT...Southwest winds 20 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Cascade, Judith Basin and Central and Southern Lewis and 
  Clark Counties.

* WHEN...From Noon Monday to 4 PM MST Tuesday.

* IMPACTS...High winds may move loose debris. Travel could be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

SC

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Feb 26, 10:40 AM MST, 2 hours 42 minutes earlier.

Area forecast discussion, Feb 26, 10:40 AM MST, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
1040 AM MST Sat Feb 26 2022

Aviation Section Updated.

.UPDATE...

Skies are clear across N-central and Southwest Montana this
morning. Single digit temperatures in the Southwest valleys will
be slow to rise today. Windy conditions for North-central Montana
will lift temperatures quickly above freezing through late morning.
The forecast describes conditions well at this time.

&&

.SYNOPSIS...

High pressure will keep the region dry with a gradual warming
trend into early next week. Temperatures will warm back above
normal today over the plains, with the aid of increasing westerly
downslope winds, while the southwest valleys remain below normal
for one more day. However, this will also come with gusty winds,
especially on the Rocky Mountain Front, where they could be strong
at times.

&&

.AVIATION...
1040 AM MST Sat Feb 26 2022 (26/18Z TAF period)

VFR conditions will continue at the TFX terminals through at least
the next 24 hours, as high pressure aloft shifts the northerly flow
more westerly and brings in some thin high cloudiness.

The main concern will be regarding winds, as increasing mid level
winds cause mountain wave turbulence. Gusty westerly winds will also
spread out over the plains, as gusts range from around 25 kt at the
eastern terminals (KHVR KLWT) to around 35 kt at the western
terminals (KCTB KGTF), and in excess of 45 kt closer to the Rocky
Mountain Front, where southerly winds in spots may be indicative of
rotors. Winds will also be gusty through the north-south oriented
KEKS valley, while a period of gusty winds will be possible between
18Z and 00Z at the KHLN and KBZN terminals.
-Coulston

Refer to weather.gov/zlc for more detailed regional aviation
weather and hazard information.

&&

.PREV DISCUSSION...
/ISSUED 445 AM MST Sat Feb 26 2022/

Today through Tonight... A high pressure ridge centered over the
Pacific Northwest and northern California early this morning will
gradually move east over the Great Basin today and into the Rocky
Mountain region overnight. This will keep the forecast area dry,
mild and breezy with some increasing high cloudiness, and it will
help dissipate the low cloudiness in the southwest valleys along
the Idaho/Wyoming border. The main concern will be the gusty winds
over the plains and through north-south oriented valleys in the
southwest; winds in these areas will gust at times up to 40 mph
through tonight, with gusts likely exceeding 55 mph close to the
Rocky Mountain Front. During the morning hours wind chill
temperatures will remain just above and below zero before the
afternoon warming. The winds over the plains will also help push
temperatures there closer to or just above normal, as areas of
blowing snow closer to the mountains decrease with the warming
afternoon temperatures. However, the mostly wind- protected
southwest valleys will remain below normal at least through
tonight.

Sunday through Tuesday... The high pressure ridge will gradually
be flattened by disturbances from the Pacific Ocean as it spreads
over much of the western and central United States during this
period, keeping winds as the main forecast concern. Low- to mid-
level winds over north central and central Montana will increase
to between 45 and 55 kt at times, especially Sunday afternoon and
evening and again Monday afternoon through Monday night. Forecast
models indicate that the surface pressure gradient to the lee of
the Rockies and a stable layer at ridge tops will be favorable for
translating these winds down to the surface along the Rocky
Mountain Front and adjacent plains, along with passing
disturbances along the Canadian border. However, at least for
this first period of winds (Sunday afternoon and evening), these
models have backed off a bit on the strength of the winds, keeping
some doubt that winds then will reach High Wind criteria. Am
therefore keeping the High Wind Watch in place for the Rocky
Mountain Front and Eastern Glacier County and hold off on
upgrading to a Warning just yet. The second period of winds
(Monday afternoon and night) actually is forecast to have slightly
stronger winds than the first period at this time, so a high wind
highlight may be needed then as well. Overall, winds decrease
somewhat for Tuesday, but it will still be windy for much of the
area. The flattening ridge will also allow Pacific moisture to
stream over Montana, bringing mostly cloudy skies and an increased
chance of precipitation over the western Montana mountains. The
winds will also help warm temperatures into at least the lower 50s
at lower elevations by Tuesday, which should help melt much of the
lingering snow there.

Wednesday through next Saturday... A low pressure trough from the
Pacific Ocean will bring a change to the weather during this
period. As it approaches Wednesday into Thursday, it will move a
Canadian cold front south over the plains, cooling temperatures
there back closer to normal, while the southwest valleys remain
slightly warmer than normal. However, Pacific moisture ahead of
the trough will spread an increasing chance of rain and mountain
snow over the forecast area. As the trough moves into the Rocky
Mountain region Friday into Saturday, the overall chance for
precipitation will decrease, but temperatures will cool below
normal for the entire region, as highs on Saturday range from
only 20s in the north to 30s in the south.
-Coulston

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  39  22  44  29 /   0   0   0   0
CTB  38  21  41  28 /   0   0   0   0
HLN  37  12  41  26 /   0   0   0   0
BZN  26   3  36  17 /   0   0   0   0
WYS  15 -10  29   7 /   0   0   0  10
DLN  29   7  37  19 /   0   0   0   0
HVR  39  22  47  27 /   0   0   0   0
LWT  38  19  44  27 /   0   0   0   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
High Wind Watch from Sunday morning through late Sunday night
Eastern Glacier...Northern Rocky Mountain Front...Southern Rocky
Mountain Front.

&&

http://www.weather.gov/greatfalls

In the hours before

Local storm report, Feb 26, 12:50 PM MST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1250 PM MST SAT FEB 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 PM     NON-TSTM WND GST 8 SE EAST GLACIER PARK  48.36N 113.11W
02/26/2022  M68 MPH          GLACIER            MT   MESONET

            MESONET STATION DCRM8 DEEP CREEK RAWS.

&&

MOLDAN
Local storm report, Feb 26, 12:53 PM MST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1253 PM MST SAT FEB 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 AM     NON-TSTM WND GST 2 SE BROWNING           48.54N 112.98W
02/26/2022  M57 MPH          GLACIER            MT   MESONET

            MESONET STATION MTBWG BROWNING (MT DOT).

&&

MOLDAN

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 1:22 PM MSTHigh Wind WatchTFX25 hr

Nearby

High Wind Warnings in Montana, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.